# SDR ASAA0946073

- Difficulty date: June 10, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545769107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BETWEEN STA 500C 500D STR 27R CORRODED AROUND FASTENERS.  REMOVED DAMAGED SECTION OF STR 27R.  FABRICATED REPAIR PARTS AND INSTALLED IAW B737 400 SRM 53 00 03 FIG 201.
